# SDR USAA2011092800002

- Difficulty date: September 26, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 59,814 hours, 39,992 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME HOLE INSP - CRACK IN FUSELAGE FRAME BETWEEN 500B, BETWEEN S20R TO S21R.  REPAIRED FUSELAGE FRAME BETWEEN 500B, BETWEEN S20R TO S21R IAW EA 200950.
